Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 24 de mayo de 2024
  

Bounds on Castelnuovo-Mumford regularity for divisors on rational normal scrolls.

Título inglés Bounds on Castelnuovo-Mumford regularity for divisors on rational normal scrolls.
Título español Cotas a la regularidad de Castelnuovo-Mumford para divisores en scrolls normales racionales.
Autor/es Miyazaki, Chikashi
Organización Dep. Math. Sci. Univ. Ryukyus, Okinawa, Japón
Revista 0010-0757
Publicación 2005, 56 (1): 97-102, 19 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The Castelnuovo-Mumford regularity is one of the most important invariants in studying the minimal free resolution of the defining ideals of the projective varieties. There are some bounds on the Castelnuovo-Mumford regularity of the projective variety in terms of the other basic invariants such as dimension, codimension and degree. This paper studies a bound on the regularity conjectured by Hoa, and shows this bound and extremal examples in the case of divisors on rational normal scrolls.
Clasificación UNESCO 120101
Palabras clave español Variedades proyectivas ; Regularidad ; Anillos y módulos de Cohen-Macaulay ; Cohomología local
Código Z-Math Zbl 1065.14062
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es